# SDR SWAA2015102045145

- Difficulty date: October 8, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 42,433 hours, 24,851 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6943572
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT LOWER SURFACE ACTUATOR FITTING AREA CRACKED AT RSS 457.49.  REPAIRED FITTING IAW SRM.
